Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Diarrhea, stomach pain. Taking anti-parasite medication. History of rheumatic fever. Cure?

Hi Doc, I m concerned about my dad he is 37 years old now. Has a history of rheumetic fever . No diabettis or cholestrol. He had taken anti parasite medication ever since that approximately 15 days he has been suffering from diarrhea and stomach pain. It doesn t seem normal to me. Can you give us a solution to this issue. Thank you regards.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi there,
Thank you for writing to us.
Diarrhea and stomach pain has been happening for a period of two weeks definitely requires consultation of a doctor.
The reason why I say that is because viral infections usually do settle in a week's time.
This prolonged diarrhea may be as a result of bacterial infection or parasitic infection.
You may require tests like a stool examination to look for cysts or bacteria.
At this stage you may require an antibiotic if the antiparasitic medication is not helping you with your problem.
So the bottom line is that you do need to contact a doctor for further evaluation of your and possible prescription of medications if required.
Kindest Regards
Answered: Fri, 15 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor